# SDR DHL2001741004

- Difficulty date: March 27, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N741
- Make and model: Grumav G21A
- Aircraft serial: B97
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543109
- Part serial: 100597
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT WINDSHIELD SHATTERED AT FLIGHT LEVEL 350. ABNORMAL PROCEDURES ACCOMPLISHED.  R&R L-1 WINDOW WITH SERVICABLE UNIT PER M/M 56-11-11.  A/C OK FOR SERVICE.  STATUS - CLOSED.
